BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Lower bound on the number of periodic solutions for asymptotically linear planar Hamiltonian systems

Participants in the publication
Paolo Gidoni (Author)
Alessandro Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2019

Where published
Discrete & Continuous Dynamical Systems - A

Publication Identifiers
ISSN - 1553-5231

Publisher
American Institute of Mathematical Sciences (AIMS)

Volume
39
Number
1

Number of pages
21
Starting page
585
Last page
606

Document Identifiers
DOI - https://doi.org/10.3934/dcds.2019024
URL - http://dx.doi.org/10.3934/dcds.2019024


Export

APA
Paolo Gidoni, Alessandro Margheri, (2019). Lower bound on the number of periodic solutions for asymptotically linear planar Hamiltonian systems. Discrete & Continuous Dynamical Systems - A, 39, 585-606. ISSN 1553-5231. eISSN . http://dx.doi.org/10.3934/dcds.2019024

IEEE
Paolo Gidoni, Alessandro Margheri, "Lower bound on the number of periodic solutions for asymptotically linear planar Hamiltonian systems" in Discrete & Continuous Dynamical Systems - A, vol. 39, pp. 585-606, 2019. 10.3934/dcds.2019024

BIBTEX
@article{40653, author = {Paolo Gidoni and Alessandro Margheri}, title = {Lower bound on the number of periodic solutions for asymptotically linear planar Hamiltonian systems}, journal = {Discrete & Continuous Dynamical Systems - A}, year = 2019, pages = {585-606}, volume = 39 }